Voor docenten: gratis te printen, kopiëren en in de les te gebruiken. Elk nieuw werkblad heeft nieuwe waarden en een eigen antwoordblad. Een link naar ExamProblems op je cursuspagina wordt gewaardeerd.
Naam: ____________________ Datum: ____________
1.Makkelijk
Which type of stroke is the most common?
ASubarachnoid hemorrhage
BHemorrhagic stroke
CIschemic stroke
DVenous sinus thrombosis
2.Makkelijk
Een zorgassistent meldt vier bevindingen. Welke moet de verpleegkundige als eerste controleren?
AEen patiënt van wie het ontbijt niet is opgegeten
BEen patiënt die om nog een deken vraagt
CEen patiënt die een familielid wil bellen
DEen patiënt die plotseling zijn rechterarm niet kan bewegen
3.Makkelijk
In nursing management, what is an “assignment”?
AAsking a colleague to do a task outside their usual scope
BA written order from a prescriber for a treatment
CGiving staff care activities that are within their own role and scope
DHanding legal accountability for a patient over to a nursing colleague
4.Gemiddeld
Tijdens START-triage ademt een niet-lopende volwassene 36 keer per minuut. Welke categorie krijgt het slachtoffer?
AGroen (licht)
BGeel (uitgesteld)
CZwart (afwachtend)
DRood (onmiddellijk)
5.Gemiddeld
A patient receiving an aminoglycoside antibiotic, such as gentamicin, reports ringing in the ears. What should the nurse do?
AAdvise the patient to use ear drops
BGive the next dose early to finish the course
CHold the next dose and report it promptly
DReassure the patient that it is a normal effect
6.Gemiddeld
A patient has taken prednisone (prednisolone in many countries) for several months. Which statement shows a need for further teaching?
A“I will stop the tablets as soon as I feel better.”
B“I will report signs of infection early.”
C“I will tell my dentist and other doctors that I take a steroid.”
D“I will take the tablets with food.”
7.Moeilijk
Two patients on the unit have the same surname. What should the nurse do before giving a medication?
ACheck two identifiers against the wristband and the medication record
BAsk the patient, “Are you Mr Smith?” and give the drug once he says yes
CAsk a nursing assistant which patient is which
DUse the room number as the main identifier
8.Moeilijk
An older patient with heart failure is receiving a second unit of blood. She becomes breathless, with crackles in both lungs and a rising blood pressure. What is most likely happening?
AHypoglycemia caused by the stored blood product
BA mild allergic reaction with hives
CTransfusion-associated circulatory overload
DAn expected effect of the first unit
Antwoordenblad
1. C · Ischemic stroke
2. D · Een patiënt die plotseling zijn rechterarm niet kan bewegen
3. C · Giving staff care activities that are within their own role and scope
4. D · Rood (onmiddellijk)
5. C · Hold the next dose and report it promptly
6. A · “I will stop the tablets as soon as I feel better.”
7. A · Check two identifiers against the wristband and the medication record
8. C · Transfusion-associated circulatory overload
Volledige stapsgewijze oplossingen: oefen dit onderwerp op examproblems.com.